Please use this identifier to cite or link to this item: http://buratest.brunel.ac.uk/handle/2438/10080
Title: Elementary solution to the time-independent quantum navigation problem
Authors: Meier, D
Brody, D
Keywords: Quantum navigation problem;Time-optimal Hamiltonian
Issue Date: 2015
Publisher: IOP Publishing
Citation: Journal of Physics A: Mathematical and Theoretical, 2015, 48 (5), pp. 1 - 9
Abstract: A quantum navigation problem concerns the identification of a time-optimal Hamiltonian that realizes a required quantum process or task, under the influence of a prevailing ‘background’ Hamiltonian that cannot be manipulated. When the task is to transform one quantum state into another, finding the solution in closed form to the problem is nontrivial even in the case of timeindependent Hamiltonians. An elementary solution, based on trigonometric analysis, is found here when the Hilbert space dimension is two. Difficulties arising from generalizations to higher-dimensional systems are discussed.
URI: http://iopscience.iop.org/1751-8121/48/5/055302/
http://bura.brunel.ac.uk/handle/2438/10080
DOI: http://dx.doi.org/10.1088/1751-8113/48/5/055302
ISSN: 1751-8121
Appears in Collections:Mathematical Physics

Files in This Item:
File Description SizeFormat 
Fulltext.pdf410.16 kBAdobe PDFView/Open


Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.